MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 16-17-18

GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 16-17-18
Model Number BD-410X-1855
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the ezdilate balloon dilator (wg) 16-17-18 was filled up the first time and it fulfilled its function.When the balloon was refilled, it was leaking.The issue occurred during an endoscopic retrograde cholangiopacification (ercp) procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The customer stated that the device was test inflated with air before it was inflated again for the procedure.The device is single-use and not designed to be inflated more than once.This can be found in the instructions for use.The device was not returned to olympus for evaluation.Olympus will continue to monitor field performance for this device.

Brand Name
EZDILATE BALLOON DILATOR (WG) 16-17-18
Common Device Name
EZDILATE BALLOON DILATOR (WG) 16-17-18
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18959690
Report Number3011050570-2024-00112
Device Sequence Number4580151
Product Code FGE
UDI-Device Identifier00821925033269
UDI-Public00821925033269
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K180086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-1855
Device Lot Number409212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown